# SDR AWXA200700763

- Difficulty date: May 1, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576987
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK - FOUND CRACKED FUSELAGE SKIN, BS 379 - BS 402, S28L - S28R.  REPAIRED  FUSELAGE SKIN, BS 379 - BS 402, S28L - S28R IAW AWA ER 03-5330-07170-SS3.
